EXACTECH, INC. UNKNOWN TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT STD, SZ 5, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants: 5241143 02-010-04-0350 - logic cr femoral por, right, sz 5, unk 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, unk 200-02-41 - three peg patella 41mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
It was reported that a male patient, initial right knee implanted on (b)(6) 2020, was revised on (b)(6) 2022, approximately 2 years 10 months post the initial procedure due to poly wear.The patient was last known to be in stable condition following the event.The product is not returning as it was disposed of by the hospital.No further information.
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: b5, h6.H6: the revision reported in was likely the result of tibial insert wear.The cause of the wear could not be determined but may have been due to a combination of third body wear, orientation of the components, and/or patient related conditions.However, this cannot be confirmed because the component was not returned for evaluation and images were not provided.
Event or Problem Description
Left knee revision reported under 1038671-2023-00016.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1: d4: (remove serial number from initial report-unknown), g2: foreign (australia), h4: remove entry from initial report-unknown), h6: clinical code, component code, types of investigation, investigation findings, investigation conclusions.The revision reported was likely the result of tibial insert wear.The cause of the wear could not be determined but may have been due to a combination of third body wear, orientation of the components, and/or patient related conditions.However, this cannot be confirmed because the component was not returned for evaluation and images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.